# SDR DXTA2017062506417

- Difficulty date: June 25, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- Aircraft time: 5,224 hours, 4,264 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 99124855
- Part serial: 1067
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  TRIED TO RETRACT THE GEAR. ALL GEAR WOULD COME UP. AND LIGHTS EXTINGUISH. AFTER ABOUT 10 SECONDS THE GEAR UNSAFE AND GREEN NOSE GEAR LIGHT WOULD ILLUMINATE. TRIED RECYCLING TWICE BUT DID NOT FIX THE PROBLEM. SOUNDED LIKE NOSE GEAR WOULD RETRACT THEN FALLBACK OUT.   CYCLED LANDING GEAR ON JACKS 30 TIMES WITH NO ANOMALIES NOTED. INSPECTED NLG ACTUATOR UPLOCK SWITCH AND ACTUATOR AS POSSIBLE. NO DISCREPANCIES NOTED IAW MM 32-31-03 SEC 5 TABLE 201.  NLG ACTUATOR DOWNLOCK SWITCH REPLACEMENT IS REQUIRED. REMOVED AND REPLACED NOSE GEAR ACTUATOR WITH A REPAIRED UNIT. TORQUED AND SAFETIED HARDWARE. FUNCTION CHECK GOOD DONE IAW MM 32-31-03.
